Article citationsMore>>

M. M. Cross, “Rheology of Non-Newtoinan Fluids: A New Flow Equation for Pseudoplastic Systems,” Journal of Colloid Science, Vol. 20, No. 5, 1965, pp. 417-437. doi:10.1016/0095-8522(65)90022-X

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.